Confluence of meromorphic solutions of q-difference equations
Annales de l'Institut Fourier, Volume 65 (2015) no. 2, pp. 431-507.

In this paper, we consider a q-analogue of the Borel-Laplace summation where q>1 is a real parameter. In particular, we show that the Borel-Laplace summation of a divergent power series solution of a linear differential equation can be uniformly approximated on a convenient sector, by a meromorphic solution of a corresponding family of linear q-difference equations. We perform the computations for the basic hypergeometric series. Following Sauloy, we prove how a basis of solutions of a linear differential equation can be uniformly approximated on a convenient domain by a basis of solutions of a corresponding family of linear q-difference equations. This leads us to the approximations of Stokes matrices and monodromy matrices of the linear differential equation by matrices with entries that are invariants by the multiplication by q.

Dans cet article, nous considérons un q-analogue du processus de sommation de Borel-Laplace, avec q>1 paramètre réel. En particulier, nous prouvons que la sommation de Borel-Laplace d’une série formelle solution d’une équation différentielle linéaire peut être approchée, dans un secteur convenable, par une solution méromorphe d’une certaine famille d’équations aux q-différences linéaire. Nous faisons les calculs pour les séries hypergéométriques. En s’inspirant de Sauloy, nous prouvons comment une base de solutions d’une equation différentielle linéaire peut être approchée, sur un secteur convenable, par une base de solutions d’une famille correspondante d’équations aux q-différences. Cela nous mène à l’approximation des matrices de Stokes et de monodromies de l’équation différentielle, par des matrices dont les entrées sont invariantes par multiplication par q.

DOI: 10.5802/aif.2937
Classification: 39A13,  34M40
Keywords: Stokes phenomenon, Borel-Laplace transformations, q-difference equations, Confluence, Basic hypergeometric series, Confluent hypergeometric series.
Dreyfus, Thomas 1

1 Université Paris Diderot Institut de Mathématiques de Jussieu 4, place Jussieu 75005 Paris (France)
@article{AIF_2015__65_2_431_0,
     author = {Dreyfus, Thomas},
     title = {Confluence of meromorphic solutions of~$q$-difference equations},
     journal = {Annales de l'Institut Fourier},
     pages = {431--507},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {2},
     year = {2015},
     doi = {10.5802/aif.2937},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2937/}
}
TY  - JOUR
AU  - Dreyfus, Thomas
TI  - Confluence of meromorphic solutions of $q$-difference equations
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 431
EP  - 507
VL  - 65
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2937/
UR  - https://doi.org/10.5802/aif.2937
DO  - 10.5802/aif.2937
LA  - en
ID  - AIF_2015__65_2_431_0
ER  - 
%0 Journal Article
%A Dreyfus, Thomas
%T Confluence of meromorphic solutions of $q$-difference equations
%J Annales de l'Institut Fourier
%D 2015
%P 431-507
%V 65
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2937
%R 10.5802/aif.2937
%G en
%F AIF_2015__65_2_431_0
Dreyfus, Thomas. Confluence of meromorphic solutions of $q$-difference equations. Annales de l'Institut Fourier, Volume 65 (2015) no. 2, pp. 431-507. doi : 10.5802/aif.2937. http://www.numdam.org/articles/10.5802/aif.2937/

[1] Adams, C. R. Linear q-difference equations, Bull. Amer. Math. Soc., Volume 37 (1931) no. 6, pp. 361-400 | DOI | MR | Zbl

[2] André, Yves Séries Gevrey de type arithmétique. II. Transcendance sans transcendance, Ann. of Math. (2), Volume 151 (2000) no. 2, pp. 741-756 | DOI | MR | Zbl

[3] Andrews, George E.; Askey, Richard; Roy, Ranjan Special functions, Encyclopedia of Mathematics and its Applications, 71, Cambridge University Press, Cambridge, 1999, pp. xvi+664 | MR | Zbl

[4] Balser, Werner From divergent power series to analytic functions, Lecture Notes in Mathematics, 1582, Springer-Verlag, Berlin, 1994, pp. x+108 (Theory and application of multisummable power series) | MR | Zbl

[5] Bertrand, Daniel Groupes algébriques et équations différentielles linéaires, Astérisque (1992) no. 206, pp. Exp. No. 750, 4, 183-204 (Séminaire Bourbaki, Vol. 1991/92) | Numdam | MR | Zbl

[6] Bézivin, Jean-Paul Sur les équations fonctionnelles aux q-différences, Aequationes Math., Volume 43 (1992) no. 2-3, pp. 159-176 | DOI | MR | Zbl

[7] Carmichael, R. D. The General Theory of Linear q-Difference Equations, Amer. J. Math., Volume 34 (1912) no. 2, pp. 147-168 | DOI | MR

[8] De Sole, Alberto; Kac, Victor G. On integral representations of q-gamma and q-beta functions, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., Volume 16 (2005) no. 1, pp. 11-29 | MR | Zbl

[9] Di Vizio, L.; Ramis, J.-P.; Sauloy, J.; Zhang, C. Équations aux q-différences, Gaz. Math. (2003) no. 96, pp. 20-49 | MR | Zbl

[10] Di Vizio, Lucia Arithmetic theory of q-difference equations: the q-analogue of Grothendieck-Katz’s conjecture on p-curvatures, Invent. Math., Volume 150 (2002) no. 3, pp. 517-578 | DOI | MR | Zbl

[11] Di Vizio, Lucia Local analytic classification of q-difference equations with |q|=1, J. Noncommut. Geom., Volume 3 (2009) no. 1, pp. 125-149 | DOI | MR | Zbl

[12] Di Vizio, Lucia; Hardouin, Charlotte Descent for differential Galois theory of difference equations: confluence and q-dependence, Pacific J. Math., Volume 256 (2012) no. 1, pp. 79-104 | DOI | MR | Zbl

[13] Di Vizio, Lucia; Zhang, Changgui On q-summation and confluence, Ann. Inst. Fourier (Grenoble), Volume 59 (2009) no. 1, pp. 347-392 | DOI | Numdam | MR | Zbl

[14] Duval, Anne; Roques, Julien Familles fuchsiennes d’équations aux (q-)différences et confluence, Bull. Soc. Math. France, Volume 136 (2008) no. 1, pp. 67-96 | Numdam | MR | Zbl

[15] Fauvet, F.; Ramis, J.-P.; Richard-Jung, F.; Thomann, J. Stokes phenomenon for the prolate spheroidal wave equation, Appl. Numer. Math., Volume 60 (2010) no. 12, pp. 1309-1319 | DOI | MR | Zbl

[16] Fauvet, F.; Richard-Jung, F.; Thomann, J. Automatic computation of Stokes matrices, Numer. Algorithms, Volume 50 (2009) no. 2, pp. 179-213 | DOI | MR | Zbl

[17] Gasper, George; Rahman, Mizan Basic hypergeometric series, Encyclopedia of Mathematics and its Applications, 96, Cambridge University Press, Cambridge, 2004, pp. xxvi+428 (With a foreword by Richard Askey) | MR | Zbl

[18] van der Hoeven, Joris Around the numeric-symbolic computation of differential Galois groups, J. Symbolic Comput., Volume 42 (2007) no. 1-2, pp. 236-264 | DOI | MR

[19] Kriegl, Andreas; Michor, Peter W. The convenient setting of global analysis, Mathematical Surveys and Monographs, 53, American Mathematical Society, Providence, RI, 1997, pp. x+618 | MR | Zbl

[20] Loday-Richaud, Michèle Introduction à la multisommabilité, Gaz. Math. (1990) no. 44, pp. 41-63 | Zbl

[21] Loday-Richaud, Michèle Solutions formelles des systèmes différentiels linéaires méromorphes et sommation, Exposition. Math., Volume 13 (1995) no. 2-3, pp. 116-162 | MR | Zbl

[22] Loday-Richaud, Michèle; Remy, Pascal Resurgence, Stokes phenomenon and alien derivatives for level-one linear differential systems, J. Differential Equations, Volume 250 (2011) no. 3, pp. 1591-1630 | DOI | MR | Zbl

[23] Malgrange, B.; Ramis, J.-P. Fonctions multisommables, Ann. Inst. Fourier (Grenoble), Volume 42 (1992) no. 1-2, pp. 353-368 | DOI | Numdam | MR | Zbl

[24] Malgrange, Bernard Sommation des séries divergentes, Exposition. Math., Volume 13 (1995) no. 2-3, pp. 163-222 | MR | Zbl

[25] Marotte, F.; Zhang, C. Multisommabilité des séries entières solutions formelles d’une équation aux q-différences linéaire analytique, Ann. Inst. Fourier (Grenoble), Volume 50 (2000) no. 6, p. 1859-1890 (2001) | DOI | Numdam | MR | Zbl

[26] Martinet, Jean; Ramis, Jean-Pierre Théorie de Galois différentielle et resommation, Computer algebra and differential equations (Comput. Math. Appl.), Academic Press, London, 1990, pp. 117-214 | MR | Zbl

[27] Mezzarobba, Marc Autour de l’évaluation numérique des fonctions D-finies. Thèse de doctorat., Ecole polytechnique (2001) (Ph. D. Thesis)

[28] Mezzarobba, Marc; Salvy, Bruno Effective bounds for P-recursive sequences, J. Symbolic Comput., Volume 45 (2010) no. 10, pp. 1075-1096 | DOI | MR | Zbl

[29] van der Put, Marius; Reversat, Marc Galois theory of q-difference equations, Ann. Fac. Sci. Toulouse Math. (6), Volume 16 (2007) no. 3, pp. 665-718 | DOI | Numdam | MR | Zbl

[30] van der Put, Marius; Singer, Michael F. Galois theory of linear differential equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 328, Springer-Verlag, Berlin, 2003, pp. xviii+438 | MR | Zbl

[31] Ramis, J.-P.; Sauloy, J.; Zhang, C. Local analytic classification of q-difference equations. To appear in Astérisque. (http://arxiv.org/abs/0903.0853) | MR

[32] Ramis, Jean-Pierre About the growth of entire functions solutions of linear algebraic q-difference equations, Ann. Fac. Sci. Toulouse Math. (6), Volume 1 (1992) no. 1, pp. 53-94 | DOI | Numdam | MR | Zbl

[33] Ramis, Jean-Pierre Séries divergentes et théories asymptotiques, Bull. Soc. Math. France, Volume 121 (1993) no. Panoramas et Syntheses, suppl., pp. 74 | MR | Zbl

[34] Ramis, Jean-Pierre; Zhang, Changgui Développement asymptotique q-Gevrey et fonction thêta de Jacobi, C. R. Math. Acad. Sci. Paris, Volume 335 (2002) no. 11, pp. 899-902 | DOI | MR | Zbl

[35] Remy, Pascal Matrices de Stokes-Ramis et constantes de connexion pour les systèmes différentiels linéaires de niveau unique, Ann. Fac. Sci. Toulouse Math. (6), Volume 21 (2012) no. 1, pp. 93-150 | DOI | MR | Zbl

[36] Roques, Julien Classification rationnelle et confluence des systèmes aux différences singuliers réguliers, Ann. Inst. Fourier (Grenoble), Volume 56 (2006) no. 6, pp. 1663-1699 | DOI | Numdam | MR | Zbl

[37] Roques, Julien Galois groups of the basic hypergeometric equations, Pacific J. Math., Volume 235 (2008) no. 2, pp. 303-322 | DOI | MR | Zbl

[38] Roques, Julien Generalized basic hypergeometric equations, Invent. Math., Volume 184 (2011) no. 3, pp. 499-528 | DOI | MR | Zbl

[39] Sauloy, Jacques Systèmes aux q-différences singuliers réguliers: classification, matrice de connexion et monodromie, Ann. Inst. Fourier (Grenoble), Volume 50 (2000) no. 4, pp. 1021-1071 | DOI | Numdam | MR | Zbl

[40] Singer, Michael F. Introduction to the Galois theory of linear differential equations, Algebraic theory of differential equations (London Math. Soc. Lecture Note Ser.), Volume 357, Cambridge Univ. Press, Cambridge, 2009, pp. 1-82 | MR | Zbl

[41] Trjitzinsky, W. J. Analytic theory of linear q-difference equations, Acta Math., Volume 61 (1933) no. 1, pp. 1-38 | DOI | MR | Zbl

[42] Zhang, Changgui Développements asymptotiques q-Gevrey et séries Gq-sommables, Ann. Inst. Fourier (Grenoble), Volume 49 (1999) no. 1, p. vi-vii, x, 227–261 | DOI | Numdam | MR | Zbl

[43] Zhang, Changgui Transformations de q-Borel-Laplace au moyen de la fonction thêta de Jacobi, C. R. Acad. Sci. Paris Sér. I Math., Volume 331 (2000) no. 1, pp. 31-34 | DOI | MR | Zbl

[44] Zhang, Changgui Sur la fonction q-gamma de Jackson, Aequationes Math., Volume 62 (2001) no. 1-2, pp. 60-78 | DOI | MR | Zbl

[45] Zhang, Changgui Une sommation discrète pour des équations aux q-différences linéaires et à coefficients analytiques: théorie générale et exemples, Differential equations and the Stokes phenomenon, World Sci. Publ., River Edge, NJ, 2002, pp. 309-329 | MR | Zbl

[46] Zhang, Changgui Sur les fonctions q-Bessel de Jackson, J. Approx. Theory, Volume 122 (2003) no. 2, pp. 208-223 | DOI | MR | Zbl

Cited by Sources: